# SDR AALA202209093661

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 19,942 hours, 7,692 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU AGENT DISCHARGE LIGHT ON NO FIRE INDICATION. MAINTENANCE ACCOMPLISHED  APU FIRE DISCHARGE UNIT TEST WITH NO FAULTS NOTED, ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE APU FIRE EXTINGUISHING SYSTEM PER AMM  26-22-00-710-001-A. INSPECTED FIRE EXTINGUISHING SYSTEM COMPARTMENT PER 26-22-00-0501, 0601,NO SIGN OF FIRE BOTTLE DISCHARGE.
